# SDR CA990308010

- Difficulty date: February 19, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Braero HS7482B
- Engine: Rroyce DART5352
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gearbox
- Part number: 602070001
- Condition: Making Metal
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING REMOVAL OF THE ALTERNATOR, FERROUS METAL WAS FOUND IN THE ALTERNATOR AREA.  THE GEARBOX WAS REPLACED.
